# SDR SWAA2024030753243

- Difficulty date: February 17, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: CRACK FOUND AT FWD CORNER SCUFF PLATE ACB<[01] UPDATED MEASUREMENT TABLE;[02] IT WAS REMOVED AND WELDED FWD CORNER SCUFF PLATE;APPLIED CHEMICAL CONVERSION AND PRIMER.;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
